# SDR DALA2018030501364

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 60,658 hours, 33,145 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Jammed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE JAMMED IN UP POSITION. EMERGENCY GEAR EXTENSION PERFORMED LANDING WITH GEAR DOORS OPEN.  OPENED TURTLE SHELL FOR ACCESS TO GEAR HANDLE (542278). FOUND GEAR HANDLE IN DOWN POSITION. PERFORMED DETAILED INSPECTION OF GEAR HANDLE MECHANISM, NO FAULTS NOTED. CHECKED ALL RIG PIN HOLES FOR ALIGNMENT, NO FAULTS NOTED. SWUNG GEAR NUMEROUS TIMES WITH NO ISSUES. MC & TA ADVISED. REMOVED AND STARTED TO INSTALL LANDING GEAR CONTROL VALVE PER MD90 AMM 32-31-01. COMPLETED INSTALLATION OF L/G CONTROL VALVE OPS AND LEAK CHECK OK. INSPECTED CABLES AND SLANTED PANEL, ALL FAIRLEADS CK. NO SIGNS OF WATER OR ICE. (486835). REPLACED BOTH GEAR DOOR SKID PLATES.
